# SDR SIMA20230723006

- Difficulty date: July 23, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 48,202 hours, 30,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER SEAT TRACK GOUGED BETWEEN FR 82-83 (MAJOR REPAIR)-C/A- BLENDED GOUGE ON RH LOWER SEAT TRACK BETWEEN FR 82-83 AND FOUND TO BE OUT OF LIMITS IAW EMB 170 SRM 51-10-03 AND 53-25-10-AD01. REMOVED DAMAGED TEETH FROM RH LOWER SEAT TRACK BETWEEN FR 82-83 IAW EMB-170 SRM 53-00-10 REPAIR 02P. NO SEAT MOUNT AT THIS LOCATION, INSTALLATION OF SPLICE DEVICE FITTINGS NOT REQUIRED.
